Chronic and Acute Drug-Induced Hypersensitivity Syndrome in a Rural Patient With Cytomegalovirus Infection: A Case Report.
Аннотация
A 50-year-old man presented with fever and a generalized rash, with chronic fatigue and lymphadenopathy for a year and a half. Initial tests ruled out lymphoproliferative disorders, showing reactive hyperplasia and cytomegalovirus. Symptoms worsened after ampicillin treatment, leading to suspected drug-induced hypersensitivity syndrome (DIHS). Upon admission, amoxicillin was discontinued, and prednisolone and antiviral treatment were initiated. The patient's condition improved with this therapy. A drug-induced lymphocyte stimulation test confirmed hypersensitivity to both ampicillin and allopurinol. This case illustrates the diagnostic challenge of chronic and acute DIHS because of the rare presentation. It underscores the need for high suspicion of DIHS in patients with chronic lymphadenopathy and fatigue, particularly with recent drug exposure. Effective management involves recognizing symptoms, withdrawing the offending drug, and using corticosteroids. Viral infections like cytomegalovirus can complicate DIHS diagnosis and treatment, necessitating a comprehensive approach. This case highlights the importance of considering DIHS in differential diagnoses and the complexities of managing it alongside co-infections in rural healthcare settings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.